# SDR REXA97292

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 666
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE RPM DROPS TO 0 FOR A COUPLE OF MINUTES, THEN READS CORRECTLY.  REMOVED AND REPLACED RIGHT TACH GENERATOR. (M)
